# SDR GLBA96125

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- Engine: Pwa PT6A65B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eva Tube
- Condition: Damaged
- Location: Lt Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED DURING CLIMB-OUT.  MX REPAIRED HOLE IN EVA TUBING.  (M)
